# SDR FDEA201106152280

- Difficulty date: June 15, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 658261519
- Condition: Damaged
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REINFORCEMENT DAMAGED AT BS 950E BETWEEN 28L AND 27L.  CUT OUT DAMAGED REINFORCEMENT SECTION IAW SRM 51-40-4 FIG 1.  FABRICATED NEW REINFORCEMENT SECTION AND 2 EACH ANGLE DOUBLERS AND RADIUS FILLER  IAW SRM 51-40-4 FIG 1.   INSTALLED SECTION, 2 EACH DOUBLERS AND RADIUS FILLER IAW SRM 51-40-4 FIG 1 REV 103.
